# SDR 6CBA2018091018178

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N243AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1243
- Aircraft time: 6,886 hours, 6,599 cycles
- Engine: Pwc PT6A67P
- Engine time: 6,666 hours, 6,408 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9594751132
- Condition: Faulty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, PILOT IN COMMAND'S SIDE RIGHT BRAKE PEDAL GOES COMPLETELY TO FLOOR. NO RIGHT BRAKE DIRECTIONAL CONTROL. THE RT PILOT BRAKE MASTER CYLINDER P/N 959.47.51.132 WAS FOUND FAULTY. IT WAS REMOVED AND REPLACED IAW THE AMM 12-B-32-40-04-00A-920A-A. OPS CHECK GOOD AND NO LEAKS NOTED.
